# SDR SIMA20170220003

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 31,012 hours, 26,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01446
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 EMERGENCY LIGHTS  AND AFT GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY AND CHARGER IAW W/C 33-700-19.  OPS CHECKED GOOD IAW W/C 33-700-17.
